Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Skin breaking out, have birth control implanted. Is it due to HSV?

yes my skin is crazy because after i got pregnaNT in november of last year i been breaking out like sumthing been biting me and there i go picking at it peeling the skin and it go away and leave black spots i had my baby july of this year and had birth control inplanted in my arm but my skin is still doing it when i was pregnant all my std were negative including hiv but positive for hsv so do you think its coming from that
Asked On : Tue, 6 Nov 2012
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
HIV AIDS Specialist 's  Response
you didn't say where u r having that skin problems in ur body. as per your explanations it seem to be due to hormonal effect of your birthcontrol implants. get a dermatologist opinion , it will do with some soothing creams.HSV will produce genital ulcers[sores]
Answered: Tue, 6 Nov 2012
I find this answer helpful
Dermatologist Dr. Praveen Rodrigues's  Response
Jul 2012
Hi there.

Positivity for HSV lasts for quite sometime after the acute infection subsides with a lot of waxing & waning.

Which parts of your skin are breaking out? Is it possible to upload photographs online.

Dermatology is a very visual field & as such, it is best you visit a dermatologist near you.

These 'eruptions' will require a skin biopsy to ascertain for sure what the cause if & to take the treatment further!

But Yes, i do think the HZV will have a role to play.

Wish You good health for the future & hope this gets sorted soon. Cheers!

Dr Praveen Rodrigues MD
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor